On Bloch waves for the stokes equations

Allaire, Grégoire; Conca, Carlos; Friz, Luis; Ortega, Jaime H.

Keywords: spectral theory, homogenization, bloch waves, stokes equation

Abstract

In this work, we study the Bloch wave decomposition for the Stokes equations in a periodic media in ℝd. We prove that, because of the incompressibility constraint, the Bloch eigenvalues, as functions of the Bloch frequency ξ, are not continuous at the origin. Nevertheless, when ξ goes to zero in a fixed direction, we exhibit a new limit spectral problem for which the eigenvalues are directionally differentiable. Finally, we present an analogous study for the Bloch wave decomposition for a periodic perforated domain.

Más información

Título de la Revista: DISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS-SERIES B
Volumen: 7
Número: 1
Editorial: Publishing House of the Romanian Academy
Fecha de publicación: 2007
Página de inicio: 1
Página final: 28
Idioma: Inglés